MathSciNet Relay Station
MathSciNet bibliographic data
MR149336 46.30
Nikolʹskiĭ, S. M. A representation theorem for a class of differentiable functions of several variables in terms of entire functions of exponential type. (Russian) Dokl. Akad. Nauk SSSR 150 1963 484–487.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 09:01:51 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=e0f9f67d74d71e362370fafd4426e8a9; path=/; expires=Fri, 06-Jun-2031 09:01:51 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=88 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5a6 WknFbaJ"e٢[~4"^rݕT(;z$',EɔjJ7;ozOsua}|?FWU]Ւqί&jC[꘵nE'$4ݫ1\TDH|Gm㬄XK&"Օ I_édsY@ʠH*J69A?!C6L<^eD9Kve<=X2.9+dJǸ-:?,J};69 u[kA@9݋|f]ҷ\B ԷVZ)5B, ,o5N'%rcj%$ITZe5bk#Q& 504bmH-pФ.pdڰk1s&"I1 $tc1lpF>|$\ijyGay۫JY Rw_#2ُBjZ3*Ә.s.t w!D)*꾕ۗYgpHЅwXS tT5T.Ӥ (P M *f ^}\2ܤZ}T{]E%%ռo_5긂  i2BrF&  4u񲻗x(" W1 B 1Ra's¸!}̵3:=<J2M{V<3ew;XMOg϶ ֬+\ױa0X҉oZOgXTIBFX;nڠ_Ɯw[Q U"نpP`zT %Hg8 )~`QarG B)d/M)G (ϦR1< it;@ jlN3 493 bPF9 U} esnX3%BDͪǼI:U^dz"). Sb*W)=(lOrX`4А !2ck@kLYhBF8MzxA(^>&u1]ff EȞ &VR羆I𐞓`O`v>ՖP'ky a F 0